# SDR AALA20060515

- Difficulty date: August 3, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7C MISSING LENS COVER.  REPLACED MISSING LENS COVER FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
